Alert archive / Pennsylvania / Special Weather Statements in 2021
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Aug 18, 2021, 1:01 PM EDT for Huntingdon County, Pennsylvania. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2021, 1:01 PM EDT (17:01 UTC)
- Expired
- Aug 18, 2021, 1:45 PM EDT
- In force
- 44 min
- Issued by
- NWS State College, PA
- Hail
- 0.00 in
- Wind
- 55
County Huntingdon County, PA
The radar
The State College radar (KCCX), 33 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 5.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
594
WWUS81 KCTP 181701
SPSCTP
Special Weather Statement
National Weather Service State College PA
101 PM EDT Wed Aug 18 2021
PAZ018-019-025-026-181745-
Northern Centre PA-Blair PA-Huntingdon PA-Southern Centre PA-
101 PM EDT Wed Aug 18 2021
...Strong thunderstorms will impact portions of northwestern
Huntingdon, southwestern Centre and northeastern Blair Counties
through 145 PM EDT...
At 100 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bald Eagle to near Trough Creek State
Park. Movement was north at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Huntingdon, Tyrone, Bald Eagle, Warriors Mark, Williamsburg, Port
Matilda, Sandy Ridge, Spruce Creek, Birmingham, Franklinville,
Raystown Dam, Shy Beaver, Trough Creek State Park, Entriken,
McConnellstown, Petersburg, Alexandria, Marklesburg and Juniata
College.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM EDT for central
Pennsylvania.
&&
LAT...LON 4092 7810 4048 7791 4035 7803 4029 7821
4069 7825 4081 7828
TIME...MOT...LOC 1700Z 191DEG 20KT 4070 7821 4039 7811
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$
ColbertWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 18, 11:47 AM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 18, 11:47 AM EDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service State College PA 1147 AM EDT Wed Aug 18 2021 .SYNOPSIS... The remnants of Tropical Storm Fred will lift north across Central Pennsylvania later today, bringing an increasing threat of heavy rain, flooding, and a few weak/brief tornadoes. A cut off upper low will then drift southeast across the region late this week and through the upcoming weekend. && .NEAR TERM /THROUGH TONIGHT/... 11AM/15Z: Things are starting to ramp-up with MCD/MPD for increasing damaging wind/tornado/rapid-onset flooding threats. Post-tropical Fred located about 180 miles WSW of State College moving NE@20mph. Verified severe storm over northern Bedford County with some minor inundation/basement flooding ongoing. Probability of Tornado Watch Issuance...80 percent The tornado threat is expected to gradually increase into this afternoon. Tornado Watch issuance is likely by 16Z. TD Fred will continue to spread areas of heavy rainfall across CPA today. Widespread areas of 1-3 inch rainfall amounts are expected through 21Z with locally higher amounts possible. Previous Discussion Issued: 548 AM EDT Wed Aug 18 2021 The latest operational and ensemble guidance track the remnants of TS Fred across northwest Pa late today. The most widespread and heaviest rainfall is expected to occur along and just to the west of that track, with a severe weather threat along and east of the track. A Flash Flood Watch remains in effect for all of central PA from Wednesday into early Thursday morning for a general 1-3 inches of rain. However, the bulk of latest guidance indicates the greatest risk will be over roughly the northwest half of the forecast area. Hi-res guidance still supports the idea of localized amounts of around 5 inches where southeast flow is forced to ascend the ridgetops of the Appalachians. Strong low to mid level flow, combined with a moist tropical airmass, could yield a few storms that possess transient supercell structure this afternoon. The primary severe wx threat will be localized damaging winds and an isolated tornado, primarily along and to the east of the track of Fred's remnants. Model consensus supports rain tapering off from southwest to northeast tonight, as the remnant low lifts into upstate NY. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... Surface ridging and a slightly drier air mass will work into the region late this week. However, a cut off upper low over the eastern Grt Lks is progged to drift southeast toward western Pa, keeping the chance of mainly PM showers in the forecast. GEFS and ECENS plumes support temperatures remaining a bit above climo for late August. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Upper level trough will still be over the area through the upcoming weekend, resulting in a daily chance for pop up showers or a few rumbles of thunder. The best chance for precipitation each day will be in the afternoon and early evening. Moist southerly flow may result in a better chance of showers and thunderstorms over east central PA on Saturday, especially in the afternoon. Highs will range from the mid 70s to mid 80s, generally around seasonal averages for mid to late August. && .AVIATION /16Z WEDNESDAY THROUGH SUNDAY/... MVFR/IFR continues this morning with widespread showers. A brief lull in the showers later this morning will yield improving conditions, but only for a short time. Thunderstorms and showers return for the afternoon and evening hours, bringing back MVFR/IFR conditions. Ceilings will be low and restrictions will remain through Wednesday night. Outlook... Thu-Fri...Restrictions likely with rounds of showers and isolated t-storms. Sat-Sun...Restrictions possible with scattered showers and isolated t-storms. && .HYDROLOGY... Current rainfall forecast of 1-3 inches with higher localized amounts brings several river points into action/caution stage or near flood stage. This includes some on the mainstem Susquehanna River. No river flooding is forecast at this time, however smaller streams and creeks will remain most vulnerable given potential for localized heavy to excessive rainfall. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...Fitzgerald/Steinbugl NEAR TERM...Fitzgerald/Steinbugl SHORT TERM...Fitzgerald LONG TERM...Evanego/Travis AVIATION...Gartner/Gutierrez HYDROLOGY...
Hazardous weather outlook, Aug 18, 11:39 AM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1139 AM EDT Wed Aug 18 2021 PAZ004>006-037-191545- Warren-McKean-Potter-Tioga- 1139 AM EDT Wed Aug 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ010>012-017>019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-191545- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset- Bedford-Fulton-Franklin-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry- Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster- 1139 AM EDT Wed Aug 18 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 447 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Aug 18, 10:57 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service State College PA
1057 AM EDT Wed Aug 18 2021
PAZ034-181515-
Bedford PA-
1057 AM EDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of east central Bedford
County through 1115 AM EDT...
At 1056 AM EDT, Doppler radar was tracking a heavy shower with
strong winds over Everett, moving north at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clearville, Everett and Hopewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3992 7834 3992 7843 4000 7849 4022 7823
TIME...MOT...LOC 1456Z 180DEG 40KT 4001 7838
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ColbertSpecial weather statement, Aug 18, 11:15 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service State College PA
1115 AM EDT Wed Aug 18 2021
PAZ024-025-034-181545-
Bedford PA-Blair PA-Cambria PA-
1115 AM EDT Wed Aug 18 2021
...Strong thunderstorms will impact portions of northeastern Bedford,
central Blair and northeastern Cambria Counties through 1145 AM
EDT...
At 1114 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Northern Cambria to Horseshoe Curve to
near Martinsburg to near New Enterprise. Movement was north at 30
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Altoona, Hollidaysburg, Northern Cambria, Roaring Spring,
Martinsburg, Lakemont, Patton, Cresson, Gallitzin, Loretto, Hastings,
Duncansville, Carrolltown, Sankertown, Blandburg, Horseshoe Curve,
Prince Gallitzin State Park, Royer, East Freedom and Colver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4012 7834 4043 7848 4056 7888 4073 7880
4073 7843 4036 7822 4030 7826 4023 7824
4019 7818
TIME...MOT...LOC 1514Z 188DEG 27KT 4062 7885 4051 7848 4025 7835 4014
7835
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, Aug 18, 12:11 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service State College PA
1211 PM EDT Wed Aug 18 2021
PAZ025-026-034-181645-
Bedford PA-Blair PA-Huntingdon PA-
1211 PM EDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of northeastern
Bedford, west central Huntingdon and eastern Blair Counties through
1245 PM EDT...
At 1210 PM EDT, Doppler radar was tracking a strong thunderstorm over
Entriken, moving north at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Martinsburg, Bellwood, Williamsburg, Tipton, Shy Beaver, Sinking
Valley, Canoe Creek State Park, Entriken, Royer, McConnellstown,
Saxton, Woodbury, Marklesburg, Delgrosso's Amusement Park and
Altoona-Blair County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for south central
and central Pennsylvania.
&&
LAT...LON 4016 7834 4026 7839 4067 7833 4048 7807
4015 7825
TIME...MOT...LOC 1610Z 193DEG 32KT 4032 7826
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ColbertSpecial weather statement, Aug 18, 12:26 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service State College PA
1226 PM EDT Wed Aug 18 2021
PAZ058-059-181700-
Lebanon PA-Schuylkill PA-
1226 PM EDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of southwestern
Schuylkill and north central Lebanon Counties through 100 PM EDT...
At 1225 PM EDT, Doppler radar was tracking a strong thunderstorm over
Tower City, moving north at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ashland, Pine Grove, Tremont, Tower City, Lavelle, Donaldson,
Fountain Springs, Locustdale, Buck Run, Beurys Lake, Hegins, Gordon,
Ravine, Muir, Orwin, Newtown, Pitman and Schuykill County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for central and
south central Pennsylvania.
&&
LAT...LON 4050 7640 4049 7644 4052 7658 4053 7658
4056 7654 4059 7660 4069 7662 4080 7633
4080 7630
TIME...MOT...LOC 1625Z 190DEG 34KT 4057 7651
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ColbertSpecial weather statement, Aug 18, 12:39 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
1239 PM EDT Wed Aug 18 2021
PAZ063-064-181715-
Adams PA-Cumberland PA-
1239 PM EDT Wed Aug 18 2021
...A strong thunderstorm will impact portions of northwestern Adams
and central Cumberland Counties through 115 PM EDT...
At 1238 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pine Grove Furnace, moving north at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carlisle, Plainfield, Schlusser, Mount Holly Springs, Newville,
Aspers, Bloserville, Walnut Bottom, Pine Grove Furnace, Carlisle
Springs, Biglerville, Arendtsville, Bendersville, Idaville, Gardners
and Penn State Dickinson School Of Law.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 800 PM EDT for south central
Pennsylvania.
&&
LAT...LON 3990 7747 3998 7746 4000 7748 4024 7749
4032 7736 4030 7739 4026 7742 4026 7740
4029 7733 4028 7733 4027 7730 4029 7716
3989 7723
TIME...MOT...LOC 1638Z 183DEG 24KT 3998 7736
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JurewiczSpecial weather statement, Aug 18, 1:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service State College PA
101 PM EDT Wed Aug 18 2021
PAZ018-019-025-026-181745-
Northern Centre PA-Blair PA-Huntingdon PA-Southern Centre PA-
101 PM EDT Wed Aug 18 2021
...Strong thunderstorms will impact portions of northwestern
Huntingdon, southwestern Centre and northeastern Blair Counties
through 145 PM EDT...
At 100 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bald Eagle to near Trough Creek State
Park. Movement was north at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Huntingdon, Tyrone, Bald Eagle, Warriors Mark, Williamsburg, Port
Matilda, Sandy Ridge, Spruce Creek, Birmingham, Franklinville,
Raystown Dam, Shy Beaver, Trough Creek State Park, Entriken,
McConnellstown, Petersburg, Alexandria, Marklesburg and Juniata
College.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM EDT for central
Pennsylvania.
&&
LAT...LON 4092 7810 4048 7791 4035 7803 4029 7821
4069 7825 4081 7828
TIME...MOT...LOC 1700Z 191DEG 20KT 4070 7821 4039 7811
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ColbertThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:50 AM EDT | Special Weather Statement | CTP | Bedford | 55 min |
| Aug 18, 10:25 AM EDT | Areal Flood Advisory | CTP | Bedford | 3 hr |
| Aug 18, 10:32 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair | 43 min |
| Aug 18, 10:53 AM EDT | Special Weather Statement | CTP | Cambria | 37 min |
| Aug 18, 10:57 AM EDT | Special Weather Statement | CTP | Bedford | 18 min |
| Aug 18, 11:15 AM EDT | Special Weather Statement | CTP | Blair, Cambria | 30 min |
| Aug 18, 11:33 AM EDT | Areal Flood Advisory | CTP | Blair, Cambria | 3 hr |
| Aug 18, 12:04 PM EDT | Areal Flood Advisory | CTP | Bedford | 2 hr |
| Aug 18, 12:11 PM EDT | Special Weather Statement | CTP | Blair | 34 min |
| Aug 18, 12:26 PM EDT | Special Weather Statement | CTP | Schuylkill | 34 min |
| Aug 18, 12:35 PM EDT | Flash Flood Warning | CTP | Bedford, Blair, Huntingdon | 3 hr |
| Aug 18, 12:39 PM EDT | Special Weather Statement | CTP | Cumberland | 36 min |
| Aug 18, 12:54 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 36 min |
| Aug 18, 1:15 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 30 min |
| Aug 18, 1:31 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 44 min |
| Aug 18, 1:37 PM EDT | Flash Flood Warning | CTP | Blair, Centre, Huntingdon | 82 min |
| Aug 18, 2:00 PM EDT | Special Weather Statement | CTP | Snyder | 30 min |
| Aug 18, 2:02 PM EDT | Tornado Warning | CTP | Centre, Huntingdon | 28 min |
| Aug 18, 2:12 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 33 min |
| Aug 18, 2:26 PM EDT | Special Weather Statement | CTP | Cumberland, Perry | 34 min |
| Aug 18, 2:29 PM EDT | Special Weather Statement | CTP | Centre | 31 min |
| Aug 18, 2:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 39 min |
| Aug 18, 3:03 PM EDT | Special Weather Statement | CTP | Cumberland | 42 min |
| Aug 18, 3:10 PM EDT | Tornado Warning | CTP | Adams, York | 40 min |
| Aug 18, 3:17 PM EDT | Areal Flood Warning | CTP | Bedford, Blair, Huntingdon | 118 min |
| Aug 18, 3:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, York | 24 min |
| Aug 18, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Snyder | 34 min |
| Aug 18, 4:03 PM EDT | Special Weather Statement | CTP | Dauphin | 42 min |
| Aug 18, 4:05 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 40 min |
| Aug 18, 4:30 PM EDT | Areal Flood Advisory | CTP | Juniata, Perry, Snyder | 4 hr |
| Aug 18, 4:30 PM EDT | Special Weather Statement | CTP | Snyder | 30 min |
| Aug 18, 4:39 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 36 min |
| Aug 18, 4:42 PM EDT | Areal Flood Advisory | CTP | Fulton, Huntingdon | 2 hr |
| Aug 18, 4:48 PM EDT | Areal Flood Advisory | CTP | Cameron, Clinton, Lycoming, Potter, Tioga | 5 hr |
| Aug 18, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, Perry, York | 35 min |
| Aug 18, 5:18 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin | 45 min |
| Aug 18, 5:31 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 74 min |
| Aug 18, 5:35 PM EDT | Special Weather Statement | CTP | Lancaster | 25 min |
| Aug 18, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 40 min |
| Aug 18, 5:38 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 37 min |
| Aug 18, 6:13 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Perry, York | 47 min |
| Aug 18, 6:37 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, York | 2 hr |
| Aug 18, 6:47 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, Schuylkill, York | 43 min |
| Aug 18, 6:56 PM EDT | Special Weather Statement | CTP | Schuylkill | 19 min |
| Aug 18, 7:23 PM EDT | Areal Flood Advisory | CTP | Columbia, Sullivan | 2 hr |
| Aug 18, 7:30 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 45 min |
| Aug 18, 7:37 PM EDT | Flash Flood Warning | CTP | Schuylkill | 2 hr |
| Aug 18, 7:40 PM EDT | Flash Flood Warning | CTP | Dauphin, Lancaster, York | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.